# SDR AALA202103029005

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 56,803 hours, 28,139 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 4703
- Condition: Low Pressure
- Location: R2 Door
- Part time: 56,803 hours, 28,139 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR CYLINDER PRESSURE IS LOW AND MISSING SEAL PLUG. REMOVED AND REPLACED CYLINDER DOOR DAMPER PER AMM 52-11-14-400-001-B.
